Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Evans, W D

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:155
Abstract pages:76
Full texts:1
References:8
E-mail:

http://www.mathnet.ru/eng/person171670
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2021
1. W. D. Evans, D. E. Edmunds, R. T. Lewis, “Inequalities of Rellich type”, Funktsional. Anal. i Prilozhen., 55:2 (2021),  65–76  mathnet; Funct. Anal. Appl., 55:2 (2021), 130–139

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021